rojarabbits (rojarabbits) wrote in vaginapagina,
rojarabbits
rojarabbits
vaginapagina

back again, uti pt 3

I went back to the doctor for a third time today and was perscribed Septra which I am to take BID for two weeks.  The doctor's directions said I can resume intercourse when am "feeling better"-- however, I fooled around with my bf last night which I believe exacerbated the UTI casuing its return (but who knows).   I'm considering just waiting the two weeks before doing anything. 
Additionally, I  seem to be bruising quite easily.  I have about 5 black and blues between both legs and wonder if somehow the two are related?   (the UTI not clearing and the bruising)

I apologize for the frequent posting but you are all so wonderful and helpful.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments